MAUDE Adverse Event Report: MEDTRONIC, INC SITESEER 4F DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

MEDTRONIC, INC SITESEER 4F DIAGNOSTIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number 4A0029
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 10/26/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician used a siteseer catheter during the procedure.There was no damage noted to the siteseer catheter packaging.The catheter was removed from the packaging per ifu with no issues.The catheter was inspected and prepped per ifu with no issues.The device was used in the aorta, which was non-tortuous and non- calcified.There were no abnormalities reported in relation to anatomy.The procedure involved a right heart case, and a non-medtronic wire was used.Resistance was encountered during delivery to the target lesion, with the non-mdt guidewire inserted through the lumen of the siteseer catheter.Resistance was felt manoeuvring the catheter in vivo, and the catheter kinked.Excessive force was not used.It is reported that in the holding room when the physician removed the catheter from the patient, they found part of the catheter was broken.The tip of the siteseer was found in the introducer sheath.The sheath was cut open by the physician to remove the detached tip of the siteseer catheter.There was no resistance noted when removing the non-medtronic wire from the catheter.The catheter was not excessively torqued.The procedure was not completed due to the event.
 
Additional Manufacturer Narrative
Product analysis summary: the distal tip segment is separated at the distal bond joint proximal to the side holes.The detached distal segment shows stretching at the proximal side hole.It also appears that material is protruding outward in a distal direction from the side hole.The distal tip of the catheter is torn or cut.The siteseer catheter shaft is kinked 4cm from the strain relief.If information is provided in the future, a supplemental report will be issued.

Brand Name
SITESEER 4F DIAGNOSTIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7057278
Report Number1220452-2017-00119
Device Sequence Number155884
Product Code DQO
UDI-Device Identifier20613994894452
UDI-Public20613994894452
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K984627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2018
Device Catalogue Number4A0029
Device Lot Number50945006
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2017
Initial Date Received by Manufacturer 10/26/2017
Supplement Date Received by Manufacturer02/27/2018
Initial Report FDA Received Date11/23/2017
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1